# SDR ASAA2024110953727

- Difficulty date: November 9, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 34,220 hours, 10,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY M1671 REQUIRES REPLACEMENT. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY M1671 AND PERFORMED INSTALLATION TEST PER B737-900 AMM 33-51-06-960-806. TEST GOOD.
